# SDR TWAA0016001

- Difficulty date: October 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 15,371 hours, 4,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Row 29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP AT SEAT ROW 29 WAS INOPERATIVE.  REPLACED THE FLEX-LAMP.  CHECK-C 9-27-99 LAX.
